# SDR 95FDEA01486

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LOWER FLANGE OF FLOOR BEAM BS 1110, BL 0 - 48 RT, IN AFT CARGO COMP.  REMOVED CORRODED AREA PER SRM 51-10-6, FABRICATED ANGLES AND STRAP PER ESO 11782, INSTALLED SAME PER ESO 11782, EA NR 7-5310-25188.
